# SDR 2001UALA01411

- Difficulty date: July 15, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Aircraft time: 63,716 hours, 36,702 cycles
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 65263194
- Condition: Failed
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AILERONS EXPERIENCED AN UNCOMMANDED JERKING MOVEMENT WHEN MAKING TURNS TO THE RIGHT. REPLACED AILERON PCU.  SYSTEM CHECKS NORMAL.
